Skip to main content

Solution of irregular problems by the asymptotic method

Buy Article:

$30.69 plus tax (Refund Policy)

Abstract:

We investigate the Regge problem in Sobolev spaces with a weight. Moreover, conditions of proved theorems are weaker than those in the author’s paper published in the Journal of Mathematical Analysis and Applications 220 (1998), pp. 224–249. We prove an isomorphism, coerciveness with a defect with respect to the spectral parameter and 2-fold completeness of root functions of the Regge problem. By the suggested method one can investigate both irregular and regular problems.

Keywords: 2-fold completeness; Regge problem; boundary-functional conditions; coerciveness; root functions

Document Type: Research Article

Affiliations: Department of Mathematics and Computer Science, University of Haifa, Haifa 31905, Israel E-mail: rsmaf06@mathcs.haifa.ac.il

Publication date: 2000-02-01

  • Access Key
  • Free ContentFree content
  • Partial Free ContentPartial Free content
  • New ContentNew content
  • Open Access ContentOpen access content
  • Partial Open Access ContentPartial Open access content
  • Subscribed ContentSubscribed content
  • Partial Subscribed ContentPartial Subscribed content
  • Free Trial ContentFree trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more